# SDR AALA202402210044

- Difficulty date: February 17, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 63,825 hours, 38,485 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: A225400224296
- Condition: Dragging
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR IS DRAGGING ON TOP WHEN CLOSING AND OPENING. MAINTENANCE REPLACED LAVATORY DOOR UPPER SECTION AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
